# SDR DALA13042510923

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 65,785 hours, 50,661 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Arm
- Condition: Out Of Rig
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE ARM WAS OUT OF ALLOWABLE RIG LIMITS. THE AFT TAILCONE RELEASE ARM WAS ADJUSTED TO GET PIN CLEARANCE FROM THE DOOR STOP AND THE SYSTEM WAS RIGGED BACK INTO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
